# SDR ASAA9910225

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Packs
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLIGHT 41, SEVERAL EMERGENCY EXIT TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  REPLACED BATTERY PACKS AS REQUIRED AND LIGHTS OPERATED NORMALLY.  (M)
